# SDR DALA2022031001558

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 69,816 hours, 27,629 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Fuse
- Condition: Inoperative
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3709 - MISC/DE- DUE TO LEADING EDGE IN TRANSIT LIGHT ILLUMINATED ON APPROACH. CORRECTIVE ACTION: REPLACED LE 'B' SYSTEM RETRACT HYDRAULIC FUSE. OPS CHECKS GOOD.
